# SDR SWAA2021092708634

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION AFT CARGO BAY TRACK TIE DOWN BS 727B +10 RBL 14 WL 156 ; / [01] REMOVED CORROSION ON AFT CARGO BAY TRACK TIE DOWN BS 727B+10 RBL 14 WL 156. AREA DIMENSIONS D=0.030' X LENGTH= 0.9' X W=0.8'. ORIGINAL THICKNESS 0.063'. REMAINING MATERIAL 0.033'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4B(2) FIGURE 103 DETAIL G; H; I; J AND K.; [02] DEPTH GAUGE USED ID: ATS400.; [03] VERIFIED DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARA 4.B.(2).; [04] PART TO BE REMOVED AND REPLACED ON FAULT #TTG8Q0067DUU.; [05] VERIFIED PART TO BE REMOVED AND REPLACED ON FAULT #TTG8Q0067DUU.
